Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 16, NWS Pocatello, ID

August 11, 200715 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Aug 11, 2007, 3:43 PM MDT for 15 counties in Idaho. It took effect at Aug 12, 2007, 12:00 PM MDT. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Aug 11, 2007, 3:43 PM MDT (21:43 UTC)
In effect from
Aug 12, 2007, 12:00 PM MDT
Expired
Aug 12, 2007, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 49 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 8:59 PM MDTTSTM WND GST 50N Fish Haven, IDWIND GUSTS 50 TO 60 MP
Aug 12, 8:59 PM MDTTSTM WND GST 604 N Fish Haven, IDWIND GUSTS TO 60 MPH
Aug 12, 8:59 PM MDTTSTM WND GST 60N Fish Haven, IDWIND GUSTS TO 60 MPH
Aug 12, 8:59 PM MDTTSTM WND GST 65Bern, IDWIND GUSTS MEASURED TO 65 MPH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.7 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3757 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 112143
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
343 PM MDT SAT AUG 11 2007

IDZ409-112245-
/O.CAN.KPIH.FW.A.0012.070812T1800Z-070813T0300Z/
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-
343 PM MDT SAT AUG 11 2007

...FIRE WEATHER WATCH IS CANCELLED FOR MIDDLE SNAKE RIVER VALLEY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE FIRE
WEATHER WATCH FOR FIRE WEATHER FORECAST ZONE 409. WIND SPEEDS ARE
NOT EXPECTED TO BE STRONG ENOUGH IN THE AFTERNOON TO CREATE
EXTREME FIRE GROWTH RATES.

$$

IDZ405>407-410>413-120945-
/O.UPG.KPIH.FW.A.0012.070812T1800Z-070813T0300Z/
/O.NEW.KPIH.FW.W.0016.070812T1800Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
343 PM MDT SAT AUG 11 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY DUE TO 
LOW HUMIDITY AND MODERATE TO STRONG WIND OVER CENTRAL AND EASTERN IDAHO...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT SUNDAY. 

A DRY COLD FRONT WILL CROSS THROUGH CENTRAL AND EASTERN IDAHO
DURING THE DAY SUNDAY...BRINGING MODERATE TO STRONG WIND. COUPLE
THIS WITH EXTREME LOW HUMIDITY...AND EXTREME FIRE BEHAVIOR CAN BE
EXPECTED ON ALREADY EXISTING FIRES.  STRONGEST WIND SPEEDS ARE
EXPECTED IN THE SALMON-CHALLIS NATIONAL FOREST AND THE TARGHEE
PORTION OF THE CARIBOU-TARGHEE NATIONAL FOREST WITH GUSTS TO NEAR
45 MPH ON SOME OF THE RIDGES IN THIS AREA. OTHER AFFECTED AREAS
SHOULD EXPECT RED FLAG CONDITIONS TO BE MET...THOUGH JUST BARELY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
5 follow-up statements
000 
WWUS85 KPIH 120201
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
801 PM MDT SAT AUG 11 2007

IDZ405>407-410>413-121415-
/O.CON.KPIH.FW.W.0016.070812T1800Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
801 PM MDT SAT AUG 11 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM MDT
SUNDAY FOR IDAHO ZONES 405/406/407/410/411/412/413 DUE TO LOW 
HUMIDITY AND GUSTY WINDS...

A DRY COLD FRONT WILL CROSS THROUGH CENTRAL AND EASTERN IDAHO
DURING THE DAY SUNDAY...BRINGING MODERATE TO STRONG WINDS. COUPLE
THIS WITH EXTREME LOW HUMIDITY...AND EXTREME FIRE BEHAVIOR CAN BE
EXPECTED ON ALREADY EXISTING FIRES. STRONGEST WIND SPEEDS ARE
EXPECTED IN THE SALMON-CHALLIS NATIONAL FOREST AND THE TARGHEE
PORTION OF THE CARIBOU-TARGHEE NATIONAL FOREST WITH GUSTS TO NEAR
45 MPH ON SOME OF THE RIDGES IN THIS AREA. OTHER AFFECTED AREAS
SHOULD EXPECT RED FLAG CONDITIONS TO BE MET WITH WIND GUSTS UP TO
30 MPH.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 121003
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
403 AM MDT SUN AUG 12 2007

IDZ405>407-410>413-122315-
/O.CON.KPIH.FW.W.0016.070812T1800Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
403 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN SOUTHEAST IDAHO...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. A DRY COLD FRONT WILL MOVE THROUGH THE PACIFIC
NORTHWEST TODAY...BRINGING LITTLE ADDED MOISTURE AND INCREASING
WIND SPEEDS TO EXCEED THE RED FLAG CRITERIA IN THE AFFECTED AREAS.
WINDS SHOULD DECREASE AND HUMIDITY INCREASE THIS EVENING BACK TO
HAZARDOUS LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
000 
WWUS85 KPIH 121106 CCA
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
403 AM MDT SUN AUG 12 2007

IDZ405>407-410>413-122315-
/O.CON.KPIH.FW.W.0016.070812T1800Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
403 AM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR LOW HUMIDITY AND GUSTY WIND IN SOUTHEAST IDAHO...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. A DRY COLD FRONT WILL MOVE THROUGH THE PACIFIC
NORTHWEST TODAY...BRINGING LITTLE ADDED MOISTURE AND INCREASING
WIND SPEEDS TO EXCEED THE RED FLAG CRITERIA IN THE AFFECTED AREAS. 
WINDS SHOULD DECREASE AND HUMIDITY INCREASE THIS EVENING BACK TO 
LESS HAZARDOUS LEVELS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
000 
WWUS85 KPIH 122126
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
326 PM MDT SUN AUG 12 2007

IDZ405>407-410>413-130300-
/O.CON.KPIH.FW.W.0016.000000T0000Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
326 PM MDT SUN AUG 12 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR ZONES 405/406/407/410/411/412/413 IN SOUTHEST IDAHO.

BREEZY CONDITIONS WITH WIND GUSTS AT/ABOVE 30 MPH AND VERY LOW
HUMIDITIES CONTINUE ACROSS MOST OF SOUTHEAST IDAHO THIS AFTERNOON.
WINDS WILL BEGIN TO TAPER OFF TOWARD SUNSET.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 130253
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
853 PM MDT SUN AUG 12 2007


IDZ405>407-410>413-130400-
/O.EXP.KPIH.FW.W.0016.000000T0000Z-070813T0300Z/
EAST SALMON RIVER MOUNTAINS/SALMON NF-
LEMHI AND LOST RIVER RANGE/CHALLIS NF-
EAST CENTRAL IDAHO MOUNTAINS-
UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
853 PM MDT SUN AUG 12 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR EASTERN IDAHO
ZONES 405/406/407/410/411/412/413...

THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM MDT THIS
EVENING FOR EASTERN IDAHO ZONES 405/406/407/410/411/412/413. 

WINDS ARE BEGINNING TO DECREASE THIS EVENING...ALONG WITH RELATIVE
HUMIDITIES RISING TO ABOVE 15 PERCENT OVER MUCH OF EASTERN IDAHO.
ISOLATED AREAS WILL STILL GUSTS OF 25 TO 35 MPH WITH HUMIDITIES AT
OR BELOW 15 PERCENT FOR THE NEXT FEW HOURS...BUT NOT ENOUGH TO
CONTINUE THE RED FLAG WARNING AT THIS TIME.

.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Aug 11, 3:12 PM MDT, 31 minutes earlier.

Area forecast discussion, Aug 11, 3:12 PM MDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
312 PM MDT SAT AUG 11 2007

.SHORT TERM...TONIGHT THROUGH MONDAY AFTERNOON.  LARGE UPPER LEVEL
RIDGE CENTERED OVER THE GREAT PLAINS WILL GIVE WAY A LITTLE AT ITS
NORTHWEST BOUNDARY TO LET A WEAK AND VERY DRY SHORTWAVE MOVE THROUGH
EASTERN IDAHO WITH A DRY SURFACE FRONT PUSHING THROUGH.  SHOULD
INCREASE WIND SPEED INTO BREEZY AND BORDER LINE WINDY CATEGORY...BUT
SHOULD HAVE LITTLE IMPACT ON TEMPERATURES.  INCREASED MOISTURE
BEHIND THE FRONT ON SUN NIGHT AND INTO MONDAY...MAINLY IN THE
SOUTH...COULD BRING SCATTERED TO NUMEROUS COVERAGE SHOWERS AND
THUNDERSTORMS FOR MON AFTERNOON.  TEMPERATURES CONTINUING TO STAY
ABOVE NORMAL.  MESSICK

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY. PACIFIC TROUGH INCHES
TOWARD WEST COAST WITH UPPER HIGH REMAINING STRONG OVER CENTRAL US
THROUGH WEDNESDAY. UPPER JET PUNCHES INLAND WEDNESDAY NIGHT WITH GFS
BRINGING CENTER OF UPPER LOW TO NEAR SEATTLE/VANCOUVER. SFC FRONT
DEVELOPS OVER CENTRAL WASHINGTON/OREGON AT THIS TIME AND BEGINS TO
MOVE EAST TOWARD FCST AREA. MONSOONAL FLOW IN SWING BY THIS TIME
WITH MAINLY SCATTERED THUNDERSTORMS EACH AFTENOON AND EVENING TUE
AND WEDNESDAY. SFC COLD FRONT CURRENTLY PROGGED TO DRAG THROUGH FCST
AREA THURSDAY...WITH DECENT COOLING PROGGED BY MODELS. TRENDED
OVERALL COOLER AND MORE MOIST WITH HUMIDITIES AND POPS THROUGH THE
EXTENDED PERIOD PER COLLABORATION WITH SURROUNDING OFFICES AND
GUIDANCE TRENDS. DMH

&&

.AVIATION...WIDESPREAD VFR CONDITIONS EXPECTED THROUGH THE
OVERNIGHT. A FEW CU/MAINLY DRY SHOWERS POSSIBLE ACROSS WYOMING
PORTIONS OF TWB RTES 343 AND 344 THIS AFTERNOON AND EVENING. DMH

&&

.FIRE WEATHER...DRY COLD FRONT APPROACHING WILL BRING MODERATE TO
STRONG WINDS TO CENTRAL AND EASTERN IDAHO...MAINLY NORTHERN ZONES OF
THE FORECAST AREA.  COUPLED WITH EXTREME LOW HUMIDITY...EXPECT RED
FLAG CONDITIONS FOR MUCH OF AREA.  ONLY ZONE 409 APPEARS TO HAVE
WIND STAYING BELOW RED FLAG CRITERIA.  AFTER FRONTAL PASSAGE...THE
UPPER LEVEL RIDGE CENTERED OVER THE CENTRAL STATES WILL RE-ASSERT
ITSELF.  POTENTIALLY FOR THE EARLY PART OF THE UPCOMING WEEK...IF
AIRFLOW STAYS SOUTHERLY...IS THAT SUBTROPICAL MOISTURE MAY PUSH INTO
THE SOUTHERN PARTS OF THE FORECAST AREA AND BRING SCATTERED TO
NUMEROUS COVERAGE THUNDERSTORM ACTIVITY TO THE SOUTH.  THE MOISTURE
CONTENT COULD MEAN HEAVY SHOWERS AND ABUNDANT LIGHTNING.  AT THIS
POINT WILL MONITOR FOR MON AND TUE.  NEXT DRY COLD FRONT ARRIVES THU
OR FRI...MORE LIKELY THU NIGHT/FRI...FOR THE NEXT WIND EVENT.
PROBABLY A CRITICAL PATTERN FOR THE NORTHERN ZONES WHICH WILL GET
LITTLE OR NO RAIN...BUT SOUTHERN ZONES MAY HAVE HIGH ENOUGH HUMIDITY
TO AVOID RED FLAG CONDITIONS.  MESSICK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 9 PM MDT SUNDAY FOR IDZ405>407-
410>413.

&&
Hazardous weather outlook, Aug 11, 4:20 AM MDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
420 AM MDT SAT AUG 11 2007

IDZ017>025-031-032-121200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
420 AM MDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE HIGHER TERRAIN OF
CUSTER COUNTY THIS AFTERNOON...OTHERWISE VERY DRY AND WARM
CONDITIONS WILL BE COMMON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE SUNDAY.
MONSOONAL MOISTURE WILL SURGE NORTHWARD OVER THE AREA EARLY NEXT
WEEK FOR A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.